skip to main content

Results 1 - 10 of 6,108  for Great Falls College MSU

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

On the global solution problem for semilinear generalized Tricomi equations, I

He, Daoyin ; Witt, Ingo ; Yin, Huicheng Yin, Huicheng (pacrepositoryorg)

arXiv.org, Nov 27, 2015

Full text available

2
Material Type:
Article
Add to e-Shelf

Determination of second-order elliptic operators in two dimensions from partial Cauchy data.(MATHEMATICS)(Author abstract)(Report)

Imanuvilov, Oleg Y. ; Uhlmann, Gunther ; Yamamoto, Masahiro

Proceedings of the National Academy of Sciences of the United States, Jan 11, 2011, Vol.108(2), p.467(6) [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to e-Shelf

On the global solution problem for semilinear generalized Tricomi equations, I

He, Daoyin ; Witt, Ingo ; Yin, Huicheng

Calculus of Variations and Partial Differential Equations, 2017, Vol.56(2), pp.1-24 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to e-Shelf

On a generalized nonlinear heat equation in Besov and Triebel-Lizorkin spaces

Baaske, Franka ; Schmeisser, Hans-Jurgen

Mathematische Nachrichten, Oct 2017, Vol.290(14-15), pp.2111-2131 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to e-Shelf

Erratum to: Cauchy Problem and Exponential Stability for the Inhomogeneous Landau Equation

Tristani, Isabelle ; Kung-Chien, Wu

Archive for Rational Mechanics and Analysis, 2017, Vol.223(2), pp.1035-1037 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to e-Shelf

The cauchy problem for a dissipative periodic 2-component degasperis-procesi system.(Research Article)(Report)

Ming, Sen ; Yang, Han ; Yong, Ls

Journal of Applied Mathematics, 2014 [Peer Reviewed Journal]

Full text available

7
Material Type:
Article
Add to e-Shelf

Sample means of independent standard cauchy random variables are standard cauchy: a new approach

Cohen, Michael P.

The American Mathematical Monthly, March, 2012, Vol.119(3), p.240-244 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to e-Shelf

Nonexistence of the usual scattering states for the generalized Ostrovsky-Hunter equation

Hayashi, Nakao ; Niizato, Tomoyuki ; Naumkin, Pavel I

Journal of Mathematical Physics, 15 May 2014, Vol.55(5) [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to e-Shelf

Breakdown of classical solutions to Cauchy problem for inhomogeneous quasilinear hyperbolic systems

Xu, Yumei ; Wang, Libin

Indian Journal of Pure and Applied Mathematics, 2015, Vol.46(6), pp.827-851 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to e-Shelf

Global weak solutions for the chromatography system.(Report)

Lu, Yun-Guang

Israel Journal of Mathematics, 2018, Vol.225(1), p.721(21) [Peer Reviewed Journal]

Full text available

View all versions

Results 1 - 10 of 6,108  for Great Falls College MSU

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (3,839)

Creation Date 

From To
  1. Before 1969  (52)
  2. 1969 To 1981  (234)
  3. 1982 To 1994  (248)
  4. 1995 To 2008  (1,345)
  5. After 2008  (4,181)
  6. More options open sub menu

Language 

  1. English  (6,009)
  2. French  (61)
  3. Russian  (43)
  4. Japanese  (42)
  5. German  (35)
  6. Spanish  (30)
  7. Chinese  (27)
  8. Portuguese  (11)
  9. Norwegian  (1)
  10. Slovak  (1)
  11. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Yin, Zhaoyang
  2. Reissig, Michael
  3. Yan, Wei
  4. Ruzhansky, Michael
  5. Li, Yongsheng

Searching Remote Databases, Please Wait